I currenty take 60 mg a day due to narcolepsy. On this medication I only feel the need to eat once a day and even then I'm not eating much. I've always been a small person but when I went for my checkup a week ago I weigh only 90 pounds. What exactly are the side effects of weigh loss? I take three different types of Medicne, two of those being for narcolepsy and another for excessive headaches/migraine. It's hard to tell what some of the side effects are comeing from
Hello ShermanK. A major side effct of taking Dextroamphetamine, is lack of appetie resulting in weight loss. You might want to sit down and discuss whats happening with your doctor. Side effects of weight loss vary from one person to another. But given your weight being low as it is, it can be come a problem. You need your nutrition, and thats vital to a healthy body. Best check with you doctor and hopefully you'll both come up with a answer to the weight loss. Best of wishes to you,pledge
Hi ShermanK - just wanted to chime in here, as well. I also take the same med, well actually, Dr. switched me temporarily to generic Adderall (amphetamine salts) since the Dextro is on back order until July 2012. I always make sure to eat before the first dose, and I also lowered the dose since amphetamine can cause me to get headaches, particularly if I don't eat! I've gone over this eating problem with the Dr. because its actually caused me to gain weight. Not hungry during the day, so I skipped meals until late at night & then ate a large meal. That was the worst thing I could do for gaining weight and many other things! Anyway, try to eat something first & each time you dose... I was told to force myself to eat. Of course, if you eat late, you may gain weight like you want to! Anyway, hope that helps... a little. Jillian
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2010 • 1 answer
Posted 8 Jul 2014 • 1 answer
Posted 22 Sep 2015 • 2 answers
Is it likely for sudden weight loss to be a side effect of the medication after 3yrs? ritalin/cital?
Posted 10 Nov 2015 • 1 answer
Posted 12 days ago • 0 answers